# SDR USAA2012050700004

- Difficulty date: May 4, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 9,577 hours, 1,248 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  LANDING GEAR RETRACTION FAULT ON ECAM.  RECYCLED SAME PROBLEM OCCURED.  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR SHRADER VALVE AND SERVICED STRUT.
